MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number AR-1927BCT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
During procedure a anchor broke off in the patient.All pieces retrieved and saved.New anchor opened and used.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key9871215
Report Number9871215
Device Sequence Number13584494
Product Code MAI
UDI-Device Identifier00888867251267
UDI-Public(01)00888867251267(17)211130(10)10525699
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
Report Date (Section F) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1927BCT
Device Catalogue NumberAR-1927BCT
Device Lot Number10525699
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight96
Date Report Sent to FDA02/20/2020